Per citar aquest document: http://ddd.uab.cat/record/35643
Infinite locally finite groups of type PSL(2, K) or Sz(K) are not minimal under certain conditions.
Otal, Javier
Peña, Juan Manuel

Data: 1988
Resum: In classifying certain infinite groups under minimal conditions it is needed to find non-simplicity criteria for the groups under consideration. We obtain some of such criteria as a consequence of the main result of the paper and the classification of finite simple groups.
Drets: Tots els drets reservats.
Llengua: Anglès.
Document: article ; recerca ; publishedVersion
Publicat a: Publicacions Matemàtiques, V. 32 n. 1 (1988) p. 43-47, ISSN 0214-1493

DOI: 10.5565/PUBLMAT_32188_02


5 p, 143.9 KB

El registre apareix a les col·leccions:
Articles > Articles publicats > Publicacions matemàtiques
Articles > Articles de recerca

 Registre creat el 2009-03-31, darrera modificació el 2016-06-11



   Favorit i Compartir